# SDR WVER2016120492106

- Difficulty date: December 4, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 30,179 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Part time: 30,179 hours, 24,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE IS CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 319.70 TO FS 349.0.
